| Model Number |
97014 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Patient codes: no code available - angioedema.There is no information provided regarding the return of the actual complaint product to the manufacturer.A review of the device history record is not possible as no lot number was provided.Root cause could not be determined.All information reasonably known as of 15-jun-2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).Device not returned.
Event or Problem Description
Halyard received a single report that referenced three different incidents, which were associated with separate units, involving three different patients.This is the second of three reports.Refer to 3006646024-2018-00023 for the first patient.Refer to 3006646024-2018-00025 for the third patient.It was reported that several patients experienced a response of angioedema four or five weeks ago associated with the use of the mouth moisturizer.It was noted that there was no way of tracing the patients or determining their outcome or status.